Previous |  Up |  Next


Title: Křivky v Gaussově rovině [Dokončení] (Czech)
Title: Curves in the Gauss plane [Final part] (English)
Author: Pišl, M.
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 2
Issue: 3
Year: 1957
Pages: 271-284
Category: math
MSC: 51N05
Date available: 2010-06-07T08:43:18Z
Last updated: 2012-08-24
Stable URL:
Related article:
Related article:


Files Size Format View
PokrokyMFA_02-1957-3_2.pdf 2.078Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo